# SDR FDEA202504240642

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 44,941 hours, 37,123 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FDXSRM5310512R
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSDIE THE L/H TUNNEL AREA, AT THE FWD FACE OF THE 377 FLOOR BEAM LBL 24, THE FLOOR   BEAM SUPPORT THAT RUNS FWD AND AFT IS BUCKLED AND CRACKED. FOUND DURING THE NLG   INSTALL. REMOVED BROKEN STRAP, REPLACED WITH FABRICATED STRAP AND REINSTALLED ON FLOOR   BEAM 377 LBL 24 PER SRM 51-40-05, SRM 51-20-01, FAB. ON TRAVELER # T25/1810965 & SRM 53-10-  51-2R, PART MARK IAW GMM 07-0-1001 (FDX-SRM53-10-51-2R), MAJOR REPAIR.
